# SDR ASAA2024052350419

- Difficulty date: May 23, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 57,193 hours, 17,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5240V34143A5
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UNDER FLOOR STA 540 PANEL SUPPORT CRACKED AT RBL 0 - RBL 10. GROUNDED - YES. REMOVED PANEL SUPPORT IAW B737-800 SRM 51-40-02. NEW PLATE PART .  DRILLED TO FIT IAW B737-800 SRM 51-40-05. INSTALLED PANEL SUPPORT IAW B737-800 SRM 51-40-02 REF AIPC. 53-42-11.
